# SDR GTIA9700359

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - FLT 503 - TAKEOFF DTW.  RIGHT MAIN RED GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION ACCOMPLISHED PROCEDURE PER QRH.  RE-SEATED LOOSE CONNECTOR ON RT MLG UPLOCK SWITCH.  OPS CHECK GOOD IN UPLOCK POSITION IAW MM 32-31.  (X)
